# SDR ABXA050342

- Difficulty date: October 31, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 76,958 hours, 27,728 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misdrilled
- Location: Bs 857
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND UPPER CARGO STA 857, LEFT BUTT LINE 60 - RIGHT BUTT LINE 60, 5 FASTENERS MIS-DRILLED IN TOP OF CENTER TANK TO SPAR SKIN.  REAMED HOLES TO REMOVE DAMAGE, FABRICATED REPAIR BUSHINGS FOR 11 HOLES.  INSTALLED REPAIR BUSHINGS WITH WET SEALANT IN HOLES.  CONTOURED LOWER BUSHING SURFACE, IN TANK, TO SPAR ANGLE.  REF ENGINEERING AUTHORIZATION, BUSHINGS IAW DC8 SRM 51-1-25.
